# SDR UPS99830485

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, R-2 DOOR CUTOUT FUSELAGE SKIN, UNDER SCUFF PLATE HAS CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8, ORIGINAL MATL .080 REMAINING MATL .049 NOT WITHIN LIMITS IAW DC8 SRM 53-2-0.  FABBED DOUBLER, LOCAT ED, DRILLED, COUNTERSUNK, DEBURRED IAW REO 06696.  INSTALLED DOUBLER AND SEALED IAW REO 06696 AND DC8 SRM 51-1-20D, 51-1-15.
